MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. INFUSOMAT®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. INFUSOMAT®; SET, ADMINISTRATION, INTRA
Catalog Number 490101
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 2: customer stated when the nurses were setting up/priming the iv set, there was difficulty getting fluid to flow into the set.Another iv set was retrieved and the same incident occurred.The nurses then notices a piece of clear plastic, approximately 1/4" long that was stuck inside of the tubing.No injury reported.
 
Additional Manufacturer Narrative
Event 2: this report has been identified as b.Braun medical internal report number (b)(4).One (1) unused set, with paperwork, was returned for evaluation in connection with this incident.Visual examination of the set noted that the obstruction mentioned in the complaint report is actually the flow restrictor which is a part of the set.No defects were noted on the set.Therefore, the reported defect was not confirmed.Review of the discrepancy management system (dsms) database performed for the reported lot number revealed no abnormalities or non-conformances noted during in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key8080240
Report Number9614279-2018-00203
Device Sequence Number11240303
Product Code FPA
UDI-Device Identifier04046964186103
UDI-Public04046964186103
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue Number490101
Device Lot Number0061628813
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2018
Initial Date Received by Manufacturer 10/30/2018
Supplement Date Received by Manufacturer10/30/2018
Initial Report FDA Received Date11/16/2018
Supplement Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1